Jump to content
CrazyBoards.org

Recommended Posts

I think this is what is happening to me While taking  Welbutrin SR. I read my PI sheet and this is a rare side effect. Of course!!! When Taking Xanax It does seem to help but the next day about 2-3 hours after taking taking my dose it happens again. I am on day 9 and I don't want to up my dose because I hate the feeling of not being able to breath. How long do I waite to see if this is going to go away.

Also, I asked my 8 year old if she has seen a change in mommy and she said that I am nicer.

So this is why I need to know what to do. Because I want to be NICE  ;)

Thanks so much

Robin

Link to comment
Share on other sites

talk to your doc.... it might be something that you can somehow control with a dose change or some sort of augmentation.... I know that I have bronchiospasms and they suck.... talk to your doc and see what happens... good luck....

Link to comment
Share on other sites

I think this is what is happening to me While taking  Welbutrin SR. I read my PI sheet and this is a rare side effect. Of course!!! When Taking Xanax It does seem to help but the next day about 2-3 hours after taking taking my dose it happens again. I am on day 9 and I don't want to up my dose because I hate the feeling of not being able to breath. How long do I waite to see if this is going to go away.

Is it possible that you're having anxiety or panic problems? Those can both make it seem hard to breathe, and would be helped by Xanax, and are side effects (alas) of Wellbutrin.

Also, I asked my 8 year old if she has seen a change in mommy and she said that I am nicer.

<{POST_SNAPBACK}>

This sounds like a great reason to stay with the med!  I hope you can.

Contact your doctor about this right away. Whatever is causing it, breathing is a necessary function and you don't want to take the slightest chance that this will get worse.

Fiona

Link to comment
Share on other sites

Thank you for the replies.

I honestly don't think that it is anxiety or panic attacks. Because the feeling never goes away. I took 2 xanax today and it didn't help. I even have a prescribed breather and that didn't work. So I will have to wait it out and see what happens.

How long do you think side effects usually last? I hope not much longer.  ;)

Thanks

Robin

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...